# SDR DALA2022081805602

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 A.A. - A.D. 02 DISBONDS ON SUPPER SURFACE, LE SLAT 6 TRAILING EDGE WEDGE, RH WING. CORRECTIVE ACTION: SUMMARY OF NRC:00041 SUPPER SURFACE, LE SLAT 6 TRAILING EDGE WEDGE, RH WING. ISS113 AND ISS151 WERE REPAIRED PER B757-200 S.R.M. (2369391)
